# SDR DALA2024012000888

- Difficulty date: January 18, 2024
- Submitted: January 20, 2024
- Operation: Air carrier
- Aircraft: N861NW
- Make and model: Airbus A330-223
- Aircraft serial: 0796
- Aircraft time: 70,767 hours, 9,013 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 31-33
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3361 SEAT TRACK AT LBL 61 HAAS CORROSION BETWEEN FR 31 TO FR 33. CORRECTIVE ACTION: REMOVED AND REPLACED SEAT TRACK. (0160286)
